Log in to save to my catalogue

Comment on “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimens...

Comment on “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimens...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2569488667

Comment on “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimensional variable-coefficient generalized shallow water wave equation” (Nonlinear Dyn. 87, 2529, 2017)

About this item

Full title

Comment on “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimensional variable-coefficient generalized shallow water wave equation” (Nonlinear Dyn. 87, 2529, 2017)

Publisher

Dordrecht: Springer Netherlands

Journal title

Nonlinear dynamics, 2021-09, Vol.105 (4), p.3849-3858

Language

English

Formats

Publication information

Publisher

Dordrecht: Springer Netherlands

More information

Scope and Contents

Contents

In this Comment, several enhancements on the results in the paper “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimensional variable-coefficient generalized shallow water wave equation” (Nonlinear Dyn. 87, 2529, 2017) are described. With respect to the stream under a pressure surface in the water, for the same e...

Alternative Titles

Full title

Comment on “Bilinear Bäcklund transformation, soliton and periodic wave solutions for a (3+1)-dimensional variable-coefficient generalized shallow water wave equation” (Nonlinear Dyn. 87, 2529, 2017)

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2569488667

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2569488667

Other Identifiers

ISSN

0924-090X

E-ISSN

1573-269X

DOI

10.1007/s11071-021-06673-z

How to access this item